# SDR DALA2022082905782

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 47,145 hours, 33,039 cycles
- Engine: Rroyce BR700710A110
- Engine time: 51,793 hours, 36,649 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

SHIP 9553 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC WHILE DUE TO THE #1 ENGINE BEING DIFFICULT TO CONTROL DURING CLIMB. THE ENGINE WAS NOT SHUT DOWN. THE LANDING AT THE SCHEDULED ARRIVAL AIRPORT WAS UNEVENTFUL. MAINTENANCE COULD NOT FIND ANY SOURCE FOR THE TROUBLE, BUT REPLACED BOTH THE HIGH-STAGE PNEUMATIC VALVE AND THE HIGH-STAGE PILOT VALVE. ALL ENGINE PARAMETERS CHECKED GOOD AND THE AIRCRAFT HAS RETUNED TO SERVICE. (LP #9059986)
